# SDR FDEA202411221719

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869169
- Condition: Cracked
- Location: Zone 200
- Part time: 9,678 hours, 4,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 251PFF, SECTION 46 MAIN DECK CARGO COMPARTMENT LBL 58 AND   BTW STA 1200 AND STA 1300. MDC FLOOR PANEL 251 PFF SECTION 46 LBL 58 AND BTW STA 1200 AND STA 1300 WAS REPAIRED   I.A.W B767 SRM 53-00-50-2R FIG 201 SHEET 2 REV:90 AUG 15/2024
